# SDR SWIA200922756

- Difficulty date: September 25, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 23,122 hours, 30,902 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT FROM APU BLEED SOURCE.  (FLT 5258)  REPLACED POWER WIRE AND TERMINAL IN APU RELAY BOX.
